| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 21-24


Bin Zheng
      Alternating group iterative method for convection-diffusion equations
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1011-1016.

A. Neamaty, S. Mosazadeh
      Asymptotic solutions and eigenvalues of second-order differential equations with poles and turning points
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1017-1022.

A. DoostHoseini, A. DoostHoseini, E. DoostHoseini, T. Abachi
      Explicit approximate solution for finding the natural frequency of the motion of pendulum by using the HAM
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1023-1030.

A. DoostHoseini, A. DoostHoseini, E. DoostHoseini, M. M. Sharpasand
      Comparing of the HAM with the HPM in finding the natural frequency of a nonlinear oscillating system
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1031-1039.

A. Plastino, A. Borras, M. Casas, A. R. Plastino
      Divergences in the 2-qubits' space: Werner and Thermal states
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1041-1059.

M. M. Mousa, A. Kaltayev
      Homotopy perturbation Pade technique for constructing approximate and exact solutions of Boussinesq equations
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1061-1069.

R. Chartrand, B. Wohlberg, K. R. Vixie, E. M. Bollt
      A gradient descent solution to the Monge-Kantorovich problem
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1071-1080.

J. Beck, D. Nemir, V. Kreinovich
      Mathematical justification of spectral/covariance techniques: On the example of arc detection
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1081-1089.

T. Magoc, V. Kreinovich
      A paradox of altruism: How caring about future generations can result in poverty for everyone (game-theoretic analysis)
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1091-1096.

T. Magoc, V. Kreinovich
      A new simplified derivation of Nash bargaining solution
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1097-1101.

M. S. El-Paoumy, M. M. Ismail
      On a truncated Erlang queuing system with bulk arrivals, balking and reneging
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1103-1113.

M. De la Sen
      Stability analysis for linear time-delay systems described by fractional parameterized models possessing multiple internal constant discrete delays
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1115-1125.

P. Pellegrini, E. Moretti
      A computational analysis on a hybrid approach: quick-and-dirty ant colony optimization
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1127-1140.

Juan Du, Minggen Cui
      Solving a nonlinear system of second order two-point boundary value problem
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1141-1151.

C. S. Ssebugenyi
      Construction of the minimal entropy martingale measure in finite probability market models
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1153-1170.

Rao Li
      An upper bound for the Hosoya index of trees
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1171-1176.

A. Deb Ray, P. Chettri
      On fuzzy topological ring valued fuzzy continuous functions
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1177-1188.

Yulong Xu, Yongliang Shi
      Note on Buffon's problem with a long needle
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1189-1192.

S. M. Khairnar, N. H. More
      Multivalent meromorphic starlike functions with negative coefficients
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1193-1201.

S. Pazhani Bala Murugan, R. Kalyanaraman
      A vacation queue with additional optional service in batches
      Appl. Math. Sci., Vol. 3, 2009, no. 21-24, 1203-1208.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |